It is currently Wed Aug 23, 2017 6:17 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Suboxone made me sick?
PostPosted: Mon Mar 29, 2010 9:19 pm 
Offline
Average Poster
Average Poster

Joined: Mon Mar 29, 2010 8:47 pm
Posts: 11
Hi everyone,

I am new to this forum and just had my induction this afternoon. I have a really good provider. Very thorough. I saw him last week and had a physical, blood work, etc.
Today I was started out on a dose of 4 mg's. I started to feel the effects about 1 hour later. I really felt great. I started to get a headache around 3 hours later. The Dr told me to take another 4 mg's tonight if needed. I started feeling sick to my stomach a short time later. I decided to take my next dose of 4 mg's. After the pill dissolved, I vomited. I had not eaten anything today because of nerves. After I was done vometing, I immediately felt better and my headache is almost gone. I had dinner and I'm not feeling sick anymore.
I am wondering if anyone has had an experience like this? I have not had any drugs in my system for over a week either so maybe it's just a side effect. Or maybe I just had a upset stomach like normal people have now and then. Either way, I feel so much better than I did before Suboxone. It has taken away all of the urges I had of using.
I have another appointment tomorrow afternoon and will tell my Dr what happened.

Thanks alot,

G


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 29, 2010 10:03 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I felt the same way the second time I took sub. The first 2 1/2 years it was never a problem. This recent time I felt almost the same. I hadn't had a drug in my system for about 5 days and I was not in withdrawal because I had quit opiates for a while. My doc said same. Take 4mg now and in 2 hours if needed, take another 4mg, and then take 4mg in the morning. I took 4mg and felt great. After 2 hours there was NO WAY I could have taken another 4mg. I was totally sick to my stomach. I then cut them down to 2mg and increased that way. I HAD to increase because I needed a higher dose to control pain so that kept me kind of ill for about 4-5 days and a little bit buzzed. It went away. Your body just needs to get used to it. It could be the nalaxone and some might suggest spitting out the saliva after about 15 minutes or so. I have found that I can still swallow it but I just needed a week to get used to it. I became very good friends with the ibuprofin for a few days.

This too shall pass :-) If it isn't gone in a week, I would bring it up again.

Cherie


Top
 Profile  
 
 Post subject: Thank's Cherie
PostPosted: Mon Mar 29, 2010 10:31 pm 
Offline
Average Poster
Average Poster

Joined: Mon Mar 29, 2010 8:47 pm
Posts: 11
Thank you Cherie,

I guess my body need's time to get used to suboxone. I did take the night time dose of another 4 mg's and after I ate dinner I am feeling kind of lousy again. It's strange though. My headache is gone, but I still don't feel too well. I am going to try and get some sleep now. Tomorrow when I see the Dr I will ask him what he thinks about cutting my evening dose to just 2 mg's.

The strange thing about all of this is when I was useing perc's a while back I had this friend of mine at work that was on suboxone. On several occasions when I was comming down and sick he would give me a few 2 mg suboxone just to get me through. I never had gotton sick from them. I would take 2 mg's and be okay for almost 2 days. Now that I am getting them the right way I'm sick.

I will do exactly what my Dr tells me. I just need to find the right dose and that will take time. No wonder I can't work or drive for a few days.

Thanks again,

G


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group